MathSciNet Relay Station
MathSciNet bibliographic data
MR2075487 11F70 (22E55)
Moriyama, Tomonori Entireness of the spinor $L$-functions for certain generic cusp forms on ${\rm GSp}(2)$. Amer. J. Math. 126 (2004), no. 4, 899–920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement